skin-hair-icon
Clindamycin and nicotinamide gel used la
Hello doctor in my face I have some redness and itching problem for last 4 years have consulted many doctors are they said like it's seborrhea and while I'm doing my college for last 4 years I use clindamycin nicotine gel what my question is is that the reason for what I am getting now seborrhea. due to the clindamycin gel which Iused for 4 years and the thing is while I am using clindamycin I used to apply thin layer in my cheeks in daily basis without missing... Thanks
1402 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts receeding  from the front. This is usually progressive throughout life unless treated. It is usually accompanied by severe dandruff which we call seborrhoea. The FDA approved treatment for this condition is the best. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects of DHT on the hair roots. Please call me or  contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting. I can give guidance and then you can continue treatment on your own.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dont worry...You are suffering from seborrheic dermatitis Causing rash.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Clindamycin nicotinamide Clindamycin phosphate Adapalene microspheres clindamycin phosphate gel
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.